# SDR 0000H2484

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N363BC
- Make and model: Beech V35
- Aircraft serial: D9763
- Aircraft time: 1,859 hours
- Engine: Cont IO550B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE MOUNTED ON FIREWALL FABRICATED PER STC SA8676SW WAS CHAFING THE ENGINE TAILPIPE.
